On fractional uniform order statistics

Jones, M. C. (2002). On fractional uniform order statistics. Statistics & Probability Letters, 58(1) pp. 93–96.

DOI: https://doi.org/10.1016/S0167-7152(02)00119-0

Abstract

The fractional uniform order statistics of Stigler [J. Amer. Statist. Assoc. 72 (1977) 544] are shown to correspond to a randomised version of the alternative fractional uniform order statistics defined by taking convex combinations of consecutive uniform order statistics.

Viewing alternatives

Metrics

Public Attention

Altmetrics from Altmetric

Number of Citations

Citations from Dimensions

Item Actions

Export

About

Recommendations